HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Women's Health (http://www.healthboards.com/boards/womens-health/)
-   -   Gyno issue or GI issue? (http://www.healthboards.com/boards/womens-health/600949-gyno-issue-gi-issue.html)

brittanyconner 05-06-2008 03:07 PM

Gyno issue or GI issue?
 
Well... Here is my story, it's a little long... BUT I need advice so badly... Please read it!

I had my son December 14, 2006. I got an IUD put in a couple months after that. For about the past year I have been getting really bad pain in my lower right quadrant. I thought that it was just from the IUD that I had put in. I would get these really sharp pains in my LRQ and it would go away within a couple seconds and it would help if I lifted my right leg against my abdomen. This would happen about every other week at first. Then I would get the pain if I sneezed or laughed to hard, it almost felt like something was ripping or pulling. Then 2 months ago I would get a crap/pain in the same spot and it would literally drop be because it hurt so bad. Then they started lasting a couple hours and it would happen about once a week. Then about 1 month ago the pain got terrible and it was lasting for hours nearly everyday. I couldn't do anything but sit there and it killed to pick up my son.

I went to an OB/GYN because I thought that my IUD was maybe poking the inside of my uterus. They did an exam and immediately sent my for an ultra sound because my pain was so severe. From the ultra sound the said I had a lot of adhesions and a large pocket of fluid. They then did a laparoscopy to see what was going on. They found NOTHING, except that my intestines and colon were very swollen.

I was referred for a colonoscopy because they were thinking that I had Crohns disease. They went in again and found NOTHING. I have had completely liquid bowel movements for the past 5 weeks. They pain is still in my lower right quadrant and now sometimes in my lower left quadrant. My back has started hurting on the lower right side. The pain is insanely bad, the constant diarrhea is effecting my work. I am at my last straw here.

They say if they can't find anything they are going to take out my IUD because they can't figure out anything else to do. The only problem with this is that it doesn't explain the diarrhea...

Has anyone ever experienced anything like this?

neffie663 05-07-2008 06:30 AM

Re: Gyno issue or GI issue?
 
what about just colistis? did they give you any steroids to stop the swelling?The inflammation makes the colon empty frequently, causing diarrhea. Ulcers form in places where the inflammation has killed colon lining cells. The ulcers bleed and produce pus and mucus. You may have abdominal pain, diarrhea, rectal bleeding, painful spasms (tenesmus), lack of appetite, fever, and fatigue.

brittanyconner 05-07-2008 07:13 AM

Re: Gyno issue or GI issue?
 
They haven't given me anything... When they did the colonoscopy they said everything looked normal, no colistis, no chrons, nothing. It's really frustrating because I am in so much pain and they have nothing to tell me. Also, I don't have a fever at all.

neffie663 05-07-2008 10:20 AM

Re: Gyno issue or GI issue?
 
i guess maybe you can take out the iud to see if that is what is causing the pain when im in pain ill try anything

brittanyconner 05-12-2008 07:03 AM

Re: Gyno issue or GI issue?
 
Yeah, I think I am actually going to opt to take it out because I just want this to stop... the only problem with the IUD is it doesn't explain any other symptoms besides the pain...


All times are GMT -7. The time now is 05:59 PM.